# SDR FDEA200907252740

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 149N6016
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR SEAL RETAINERS AND HARDWARE HAVE CORROSION FROM STA 1180 TO STA 1040, RBL 8.0 INCHES BELOW BEAM.  CORROSION ON SEAL RETAINERS FOUND EXCEEDED SRM LIMITS.  SEAL RETAINERS REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
